# SDR DHL9871507C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 ENGINE LT COWL OUTSIDE SKIN LOWER HALF HAS SEVERAL BURNED HOLES THROUGH SKIN.  CUT OUT DAMAGED AREA, ALODIZED AND PRIMED, INSTALLED REPAIRS PER SRM 54-10-3.  DOUBLER 12 X 12.  N/R 6133
